MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 3/10MM; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 3/10MM; KNEE TIBIAL INSERT
Catalog Number 02.07.0310PSF
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 april 2019: lot 121919: (b)(4) items manufactured and released on 03-aug-2012.Expiration date: 2017-06-30.No anomalies found related to the problem.To date, all the items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection 6 years after primary surgery, the pathogen is unknown.The surgeon performed an i&d and poly swap and the surgery was completed successfully.

Brand Name
GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 3/10MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8518690
Report Number3005180920-2019-00282
Device Sequence Number13913300
Product Code JWH
UDI-Device Identifier07630030817069
UDI-Public07630030817069
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2017
Device Catalogue Number02.07.0310PSF
Device Lot Number121919
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2019
Initial Report FDA Received Date04/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;